# SDR SWAA2020032442723

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R/H OVERWING EXIT, UPPER LOCATOR SIGN HAS INOP BULB.         RELAMPED R/H OVERWING EXIT UPPER LOCATOR SIGN AND PERFORMED GOOD FUNCTIONAL TEST AS PER AMM. 33-51-01-960-801 STEP 2.C(1.A.4.)(1.C)(2)(3)(4). 59132U 21MAR20
